# SDR 2008UALA00572

- Difficulty date: January 31, 2008
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N305UA
- Make and model: Boeing 737322
- Aircraft serial: 23666
- Aircraft time: 60,497 hours, 35,459 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2350 · Audio Integrating System
- Part: Microphone
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER`S O2 MASK MICROPHONE INOP.  REPLACED OXYGEN MASK.
